# SDR USAA2009030990546

- Difficulty date: February 16, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 72,035 hours, 44,142 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 69403521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C24 - MAJOR REPAIR - CORROSION ON SEAT TRACK BETWEEN BS 270 TO BS 294.5, WL 208, RBL 41.8.  REPLACED SEAT TRACK BETWEEN BS 270 TO BS 294.5, WL 208, RBL 41.8 IAW B737 SRM 51-40-02.
